Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Glasgow, MT

June 26, 2012Phillips County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 26, 2012, 1:59 AM MDT for Phillips County, Montana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2012, 1:59 AM MDT (07:59 UTC)
Expired
Jun 26, 2012, 3:00 AM MDT
In force
61 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 113 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3072 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS55 KGGW 260759
SVRGGW
MTC071-260900-
/O.NEW.KGGW.SV.W.0040.120626T0759Z-120626T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
159 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

* UNTIL 300 AM MDT.

* AT 153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF LORING...OR 18 MILES WEST OF WHITEWATER...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LORING AND PORT OF MORGAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4900 10725 4870 10800 4886 10814 4900 10805
TIME...MOT...LOC 0759Z 240DEG 30KT 4883 10794

$$

GAH
WEATHER.GOV/GLASGOW
2 follow-up statements
427 
WWUS55 KGGW 260827
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
227 AM MDT TUE JUN 26 2012

MTC071-260900-
/O.CON.KGGW.SV.W.0040.000000T0000Z-120626T0900Z/
PHILLIPS-
227 AM MDT TUE JUN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM MDT
FOR NORTHEASTERN PHILLIPS COUNTY...

AT 222 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF PORT OF MORGAN...OR 12 MILES NORTH OF
WHITEWATER...AND MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF PHILLIPS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4900 10725 4870 10800 4886 10814 4900 10805
TIME...MOT...LOC 0827Z 240DEG 30KT 4895 10763

$$

GAH
WEATHER.GOV/GLASGOW
362 
WWUS55 KGGW 260850
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
250 AM MDT TUE JUN 26 2012

MTC071-260900-
/O.EXP.KGGW.SV.W.0040.000000T0000Z-120626T0900Z/
PHILLIPS-
250 AM MDT TUE JUN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS COUNTY
WILL EXPIRE AT 300 AM MDT...

AT 250 AM MDT...THE SEVERE THUNDERSTORM IN NORTHEASTERN PHILLIPS
COUNTY HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO
EXPIRE.

LAT...LON 4900 10725 4870 10800 4886 10814 4900 10805
TIME...MOT...LOC 0850Z 240DEG 30KT 4905 10737

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:39 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 25, 9:39 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
939 PM MDT MON JUN 25 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT...
A VERY UNSTABLE AIRMASS OVER THE AREA AS SHOWN BY THE 00Z KGGW
SOUNDING WHICH SHOWED LIFTED INDEX -10 AND CAPE 4300 J/KG.
HOWEVER THERE IS A MODERATELY STRONG SUBSIDENCE INVERSION AT 800
MB. THIS IS LIMITING CONVECTION TO NON-SURFACE BASED...AS WELL AS
THERE BEING ONLY VERY WEAK SHORTWAVES IN SW FLOW ALOFT. THIS SW
FLOW DOES SHOW WELL THE SUBTROPICAL MOISTURE FLOW INTO OUR AREA
CONTINUING. MOIST LOWER LEVEL SE FLOW CONTINUING AS WELL,,,WHICH
HAS BROUGHT DEW POINTS UP TO THE UPPER 60S TO LOWER 70S.

NOT MUCH CHANGE EXPECTED THRU THE NIGHT. CONVECTION HAS BEEN ISOLATED
AT BEST THIS EVENING...SOME SEVERE EARLIER...BUT HAS WEAKENED. E
HALF OF SEVERE THUNDERSTORM WATCH IS CANCELLED. EXPECT THAT
CONVECTION WILL NOT COMPLETELY END OVERNIGHT WITH WITH A FEW
CELLS POSSIBLE HERE AND THERE THRU THE NIGHT. HOT AIRMASS AND
HIGH DEW POINTS WILL MEAN LOWS TO BE IN THE UPPER 60S TO LOWER
70S. ONGOING FORECAST LOOKS GOOD...ONLY UPDATE TO ADJUST THE WATCH.
SIMONSEN

PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH
WEDNESDAY...UPPER LEVEL LOW SWINGS INTO THE GREAT BASIN THIS
AFTERNOON PUSHING THE UPPER LEVEL RIDGE TO THE EAST. THE THERMAL
RIDGE AHEAD OF THIS UPPER LOW WILL INCREASE TEMPERATURES TO THE
HIGHEST TEMPERATURE OF THE YEAR SO FAR ON TUESDAY. THE WINDS HAVE
DECREASED ACROSS THE REGION SO CANCELLED THE LAKE WIND ADVISORY.

SEVERE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON AND EVENING IS
STILL LOOKING MARGINAL DUE TO THE STRONG INVERSION. FORECAST
MODEL SOUNDINGS SHOW LIFTED INDEXES AT LOW AS -10 ACROSS OUR EAST
WITH CAPES VALUES AS HIGH AS 5000 J/KG THIS EVENING. 0-6KM WIND
SHEAR BETWEEN 30 AND 40 KNOTS AND PRECIP WATER AS HIGH AS 1.3
INCHES. SPC HAS INCLUDED ALL OF EASTERN MONTANA IN THE SLIGHT RISK
ALONG WITH PUTTING SOUTHEAST MONTANA UNDER A MESOSCALE DISCUSSION.
WE WILL PROBABLY SEE A FEW THUNDERSTORMS ACROS THE CWA GO SEVERE
BUT HAVE BEEN LEFT OUT OF THE SEVERE THUNDERSTORM WATCH FOR NOW.

TUESDAY...THE LOWER LEVEL HUMID AIR GETS SWEPT OUT OF THE AREA AND
A MUCH DRIER AIRMASS ARRIVES ALOFT FROM THE SW WITH A COLD FRONT.
THIS REDUCES THE AMOUNT OF ANY THUNDERSTORMS VERY QUICKLY BY THE
TIME THE COLD FRONT ARRIVES FROM THE WEST LATE AFTERNOON AND
EVENING. THE RELATIVE HUMIDITIES WILL DROP ACROSS FIRE WEATHER
ZONES 137 AND 122 AND THE WINDS WILL INCREASE FROM THE WEST TO
BETWEEN 15 AND 25 MPH. THINGS HAVE BEEN PRETTY DRY ACROSS THE
SOUTEHRN PORTIONS OF THESE TWO FIRE WEATHER ZONES. DECIDED TO GO
WITH A WATCH TO LET THE NIGHT SHIFT HAVE ONE MORE LOOK AT THINGS.
MODEL TEMPERTURES WERE OVER DONE WITH TODAY FORECAST AND TOMORROW
WE MIGHT SEE THE SAME ISSUES.

THIS FRONT IS PART OF THE CLOSED LOW OFF PACIFIC NW COAST THAT
TIGHTENS AND INTENSIFIES AS IT KICKS NE INTO SK...MAIN UPPER
SUPPORT TO OUR N. IT WILL BRING WINDY AND COOLER WEATHER TUE NIGHT
AND WED. MODELS SHOWING UP TO 50 KT WIND AT 850 MB AT TIME OF
FRONTAL PASSAGE AND BEHIND IT WHICH SHOULD MIX TO SURFACE IN
STRONG COLD ADVECTION PATTERN. THUS EVEN AT NIGHT...VERY WINDY. SO
WILL LIKELY NEED A LAKE WIND ADVISORY STARTING TUESDAY EVENING
THROUGH WEDNESDAY DAY. RSMITH

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
UPPER TROF PUSHING THROUGH CENTRAL CANADA MIDWEEK WILL BRIEFLY
PUSH DOWN THE RIDGE...RESULTING IN COOLER WEATHER FOR NORTHEAST
MONTANA THURSDAY. RIDGE THEN REBOUNDS INTO THE WEEKEND WITH
PACIFIC TROF DIGGING ALONG THE WEST COAST. DRY WEATHER IS EXPECTED
WITH TEMPERATURES AGAIN ON THE RISE. TROF MOVES ONSHORE LATE IN
THE WEEKEND WHICH SHOULD PUSH MOISTURE AND ENERGY INTO THE STATE
ALTHOUGH TIMING AND IMPACTS STILL VERY UNCERTAIN. ONLY MINOR
CHANGES TO THE GOING FORECAST. EBERT

PREVIOUS LONG TERM DISCUSSION...THE EXTENDED BEGINS WITH THE
COOLEST DAY OF THE PERIOD AS A UPPER LOW EXITS INTO HUDSON BAY AND
UPPER TROUGH DIGS DOWN THE PACIFIC NORTHWEST COAST.

THURSDAY THROUGH SATURDAY NIGHT RIDGING WILL REMAIN IN PLACE OVER
THE NORTHERN CONUS PRAIRIES AND THE SOUTHERN CANADIAN PRAIRIES. THIS
WILL KEEP IT DRY WITH NEAR NORMAL TEMPERATURES.

SUNDAY THROUGH DAY 8 MONDAY...THE MODELS ARE STILL DISAGREEING ON
THE METEOROLOGICAL FEATURES OVER NORTH AMERICA. WILL PLACE VERY
LOW POPS AND WARM TEMPERATURES FOR NOW.            PROTON

&&

.AVIATION...
VFR. THE THREAT FOR SEVERE THUNDERSTORMS HAS ENDED FOR THE NIGHT
WITH JUST A SLIGHT CHANCE FOR A THUNDERSTORM THROUGH THE NIGHT
NEAR GLASGOW.

LIGHT WINDS OVERNIGHT WILL INCREASE FROM THE SOUTHWEST OR WEST TUESDAY
AFTERNOON AND CONTINUE SOMEWHAT INTO TUESDAY NIGHT. CLEAR SKIES
ARE EXPECTED MOST AREAS TUESDAY WITH ANY THUNDERSTORM DEVELOPMENT
TO TAKE PLACE IN WESTERN NORTH DAKOTA. JAMBA

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR MTZ122-137.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 25, 2:51 PM MDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
251 PM MDT MON JUN 25 2012

MTZ016-017-021>027-060-261100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
SOUTHWEST PHILLIPS-
251 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
LARGE HAIL AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 137 AND
122 FOR LOW RELATIVE HUMIDITIES AND GUSTY WESTERLY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-059-061-062-261100-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
251 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
LARGE HAIL AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 26, 12:29 AM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1229 AM MDT TUE JUN 26 2012

MTZ016-017-022-260730-
GARFIELD-PHILLIPS-VALLEY-
1229 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 130 AM MDT.

AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DEVILS CREEK REC AREA...MOVING
NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   DEVILS CREEK REC AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4806 10788 4803 10717 4748 10765 4750 10790
      4751 10790 4752 10792
TIME...MOT...LOC 0629Z 187DEG 20KT 4759 10777

MORGAN/PROTON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 12:35 AM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1235 AM MDT TUE JUN 26 2012

MTZ017-260730-
VALLEY-
1235 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 130 AM MDT.

AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GLASGOW...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   GLASGOW...
   NASHUA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4857 10656 4825 10607 4793 10676 4806 10695
TIME...MOT...LOC 0635Z 226DEG 20KT 4806 10675

MORGAN/PROTON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 1:00 AM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
100 AM MDT TUE JUN 26 2012

MTZ021-022-260800-
GARFIELD-PETROLEUM-
100 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
  SOUTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 200 AM MDT.

AT 100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF MOSBY...MOVING NORTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   MOSBY...
   SAND SPRINGS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4686 10812 4732 10762 4705 10727 4685 10770
      4685 10788 4682 10785 4680 10785 4679 10783
      4678 10784 4675 10790 4675 10796
TIME...MOT...LOC 0700Z 226DEG 20KT 4686 10793

MORGAN/PROTON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 1:08 AM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
108 AM MDT TUE JUN 26 2012

MTZ016-017-022-260815-
GARFIELD-PHILLIPS-VALLEY-
108 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
  NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 215 AM MDT.

AT 106 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF DEVILS CREEK REC AREA...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF SOUTHWESTERN VALLEY COUNTY...
  RURAL AREAS OF SOUTHEASTERN PHILLIPS COUNTY...
  RURAL AREAS OF EASTERN PHILLIPS COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4839 10709 4788 10640 4765 10746 4778 10765
TIME...MOT...LOC 0708Z 226DEG 20KT 4777 10745

MORGAN/PROTON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 1:28 AM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
128 AM MDT TUE JUN 26 2012

MTZ017-260830-
VALLEY-
128 AM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...

UNTIL 230 AM MDT.

AT 124 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF FORT PECK...MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   NASHUA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4828 10588 4805 10636 4807 10639 4801 10643
      4789 10667 4803 10688 4857 10641 4857 10629
TIME...MOT...LOC 0727Z 231DEG 19KT 4809 10653

MORGAN/PROTON
WEATHER.GOV/GLASGOW
Local storm report, Jun 26, 1:31 AM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
131 AM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     27 SE FLATWILLOW        46.53N 108.05W
06/25/2012  M62 MPH          MUSSELSHELL        MT   MESONET

            CHAIN BUTTES RAWS STATION INDICATED A WIND GUST TO 62 MPH
            AT 722 PM.

&&

RMORGAN

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:06 PM MDTSpecial Weather StatementGGWPrairie54 min
Jun 25, 6:28 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie62 min
Jun 25, 7:38 PM MDTSpecial Weather StatementGGWDawson67 min
Jun 26, 12:10 AM MDTSpecial Weather StatementGGW65 min
Jun 26, 12:29 AM MDTSpecial Weather StatementGGW61 min
Jun 26, 12:35 AM MDTSpecial Weather StatementGGWValley55 min
Jun 26, 12:41 AM MDTSevere Thunderstorm WarningGGWPhillips64 min
Jun 26, 1:00 AM MDTSpecial Weather StatementGGWPetroleum60 min
Jun 26, 1:08 AM MDTSpecial Weather StatementGGWValley67 min
Jun 26, 1:28 AM MDTSpecial Weather StatementGGWValley62 min
Jun 26, 2:12 AM MDTSpecial Weather StatementGGWValley63 min
Jun 26, 2:46 AM MDTSpecial Weather StatementGGWDaniels44 min
Jun 26, 3:17 AM MDTSpecial Weather StatementGGW43 min
Jun 26, 3:32 AM MDTSevere Thunderstorm WarningGGWPhillips58 min
Jun 26, 3:35 AM MDTSpecial Weather StatementGGWDaniels55 min
Jun 26, 3:55 AM MDTRed Flag WarningGGWDawson, Garfield, McCone, Petroleum, Prairie, Richland and 1 more18 hr
Jun 26, 4:05 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley41 hr
Jun 26, 3:58 PM MDTSpecial Weather StatementGGWDawson47 min
Jun 26, 4:32 PM MDTSpecial Weather StatementGGWRichland43 min
Jun 26, 4:50 PM MDTSevere Thunderstorm WarningGGWRichland44 min
Jun 26, 5:55 PM MDTHigh Wind WarningGGWDaniels, Roosevelt, Sheridan, Valley2 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.